Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 321764, 11 pages
http://dx.doi.org/10.1155/2014/321764
Research Article

On the Oscillation for Second-Order Half-Linear Neutral Delay Dynamic Equations on Time Scales

Department of Mathematics, Binzhou University, Shandong 256603, China

Received 14 January 2014; Accepted 26 February 2014; Published 28 April 2014

Academic Editor: Shurong Sun

Copyright © 2014 Quanxin Zhang and Xia Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. H. Saker, R. P. Agarwal, and D. O'Regan, “Oscillation of second-order damped dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 330, no. 2, pp. 1317–1337, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. Erbe, T. S. Hassan, and A. Peterson, “Oscillation criteria for nonlinear damped dynamic equations on time scales,” Applied Mathematics and Computation, vol. 203, no. 1, pp. 343–357, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Z. Han, W. Chen, S. Sun, and T. Li, “Oscillation behavior of a class of second-order dynamic equations with damping on time scales,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 907130, 15 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  4. Q. Zhang, “Oscillation of second-order half-linear delay dynamic equations with damping on time scales,” Journal of Computational and Applied Mathematics, vol. 235, no. 5, pp. 1180–1188, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Q. Zhang and F. Qiu, “Oscillation theorems for second-order half-linear delay dynamic equations with damping on time scales,” Computers & Mathematics with Applications, vol. 62, no. 11, pp. 4185–4193, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. B. Sun, Z. L. Han, S. R. Sun, and C. Zhang, “Oscillation of a class of second-order half-linear neutral delay dynamic equations with damping on time scales,” Acta Mathematicae Applicatae Sinica, vol. 36, no. 3, pp. 480–494, 2013 (Chinese). View at Google Scholar · View at MathSciNet
  7. Q. Zhang and L. Gao, “Oscillation of second-order nonlinear delay dynamic equations with damping on time scales,” Journal of Applied Mathematics and Computing, vol. 37, no. 1-2, pp. 145–158, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003.
  10. L. Erbe, “Oscillation criteria for second order linear equations on a time scale,” The Canadian Applied Mathematics Quarterly, vol. 9, no. 4, pp. 345–375, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. Agarwal, M. Bohner, D. O'Regan, and A. Peterson, “Dynamic equations on time scales: a survey,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 1–26, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. L. Erbe, A. Peterson, and P. Rehák, “Comparison theorems for linear dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 275, no. 1, pp. 418–438, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Bohner and S. H. Saker, “Oscillation of second order nonlinear dynamic equations on time scales,” The Rocky Mountain Journal of Mathematics, vol. 34, no. 4, pp. 1239–1254, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. H. Saker, “Oscillation criteria of second-order half-linear dynamic equations on time scales,” Journal of Computational and Applied Mathematics, vol. 177, no. 2, pp. 375–387, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. P. Agarwal, M. Bohner, and S. H. Saker, “Oscillation of second order delay dynamic equations,” The Canadian Applied Mathematics Quarterly, vol. 13, no. 1, pp. 1–18, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. Şahiner, “Oscillation of second-order delay differential equations on time scales,” Nonlinear Analysis: Theory, Methods and Applications, vol. 63, no. 5–7, pp. e1073–e1080, 2005. View at Publisher · View at Google Scholar · View at Scopus
  17. L. Erbe, A. Peterson, and S. H. Saker, “Oscillation criteria for second-order nonlinear delay dynamic equations,” Journal of Mathematical Analysis and Applications, vol. 333, no. 1, pp. 505–522, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. T. S. Hassan, “Oscillation criteria for half-linear dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 345, no. 1, pp. 176–185, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Sun, Z. Han, and C. Zhang, “Oscillation of second-order delay dynamic equations on time scales,” Journal of Applied Mathematics and Computing, vol. 30, no. 1-2, pp. 459–468, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. R. Grace, M. Bohner, and R. P. Agarwal, “On the oscillation of second-order half-linear dynamic equations,” Journal of Difference Equations and Applications, vol. 15, no. 5, pp. 451–460, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. L. Erbe, T. S. Hassan, and A. Peterson, “Oscillation criteria for nonlinear functional neutral dynamic equations on time scales,” Journal of Difference Equations and Applications, vol. 15, no. 11-12, pp. 1097–1116, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. D. R. Anderson and A. Zafer, “Nonlinear oscillation of second-order dynamic equations on time scales,” Applied Mathematics Letters, vol. 22, no. 10, pp. 1591–1597, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. S. R. Grace, R. P. Agarwal, B. Kaymakçalan, and W. Sae-jie, “Oscillation theorems for second order nonlinear dynamic equations,” Journal of Applied Mathematics and Computing, vol. 32, no. 1, pp. 205–218, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Ch. G. Philos, “Oscillation theorems for linear differential equations of second order,” Archiv der Mathematik, vol. 53, no. 5, pp. 482–492, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, Cambridge, UK, 2nd edition, 1988. View at MathSciNet
  26. A. Tuna and S. Kutukcu, “Some integral inequalities on time scales,” Applied Mathematics and Mechanics, vol. 29, no. 1, pp. 23–29, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. M. Bohner, “Some oscillation criteria for first order delay dynamic equations,” Far East Journal of Applied Mathematics, vol. 18, no. 3, pp. 289–304, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet